Composition: Ibuprofen 400mg + Paracetamol 325mg
Availability of this product will assure once the Pharmacy partners is confirmed.
Ibuprofen is used in fever, headache, arthralgia, muscle pain, dental pain, post operative pain, pain during menstruation, osteoarthritis, rheumatoid arthritis, ankylosing spondylitis and gout.
Ibuprofen is a non-steroidal anti-inflammatory drug (NSAID). It works by blocking the release of certain chemical messengers that cause fever, pain and inflammation (redness and swelling).
Abdominal pain, Constipation, Diarrhoea, Epigastric pain, Flatulence, Nausea, Vomiting, Indigestion
Paracetamol is used in fever, headache, muscle pain, pain during menstruation, dental pain and post operative pain.
Paracetamol is an analgesic (pain reliever) and antipyretic (fever reducer). It blocks the release of certain chemical messengers in the brain that are responsible for pain and fever.